# SDR SIMA20141004001

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 27,876 hours, 25,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faded
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON MAIN CABIN DOOR FADED & ILLEGIBLE.  R & R IAW AMM 11-00-01.
